# SDR AALA201602299001

- Difficulty date: February 28, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 61,496 hours, 22,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORT AN INTERMITTENT ODOR OF FAINT BURNING RUBBER SMELL, AROUND ROWS 12 & 13.  INSPECTED OVERHEAD BINS FROM ROWS 9 LT & RT TO 14LT & RT FOR DAMAGED WIRES.  NO DEFECTS NOTED ALONG WITH NO ODOR.  PERFORMED CIDS TESTS, NO DEFECTS NOTED.  RAN BOTH ENGS & PACKS, NO DEFECTS NOTED.  K FOR SERVICE.
